Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Negative physical effects of steroids

Premium Questions

Dr. Indranil Ghosh MD

hours but the hives are still present. She has been offered steroids twice now but she declined, fearing there may be a negative effect on her indolent follicular lymphoma , which is dormant now. Is... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Pavan Kumar Gupta MD

I want to know if sterioids such as menabol ,neurabol or testosterone supplements namely andriol,androlic affects badly on sexual health and other side effects and i want to know the measures to be taken to avoid ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. S. Murugan MD

hello, i been using steroids for about 2 years , i recently took an hiv test 82 days after my possbile exposure, the results were negative, im wondering if the use of steroid will affect my result, i ... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr.     Vinay Bhardwaj MD

Hi, i had some steroid treatment aged 14 and want to ask about effects on receptors i understnd receptor density is dynamic, and after stopping the drug receptor numbers go back to normal. BUT how do we ... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Vinay Bhardwaj MD

Dear Dr. Bhardwaj, Sorry for inconvenience but the previous thread closed. i d like to re-ask previous question about protein degradation. You mention previously all organic molecules degrade, does this apply to crystallin... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)

Public Forum Discussions

Dr. Dilip.Shah. MD

side effects such as the effect on normal production of steroids in the body. What would that exactly ...I have been using steroid scalp application for my psoriasis for many years by now ... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Siddartha MD

My brother has stage 4 liver and adrenal cancer. He has had a side effect from the infusions he has ... are giving him Messadon ( not sure of spelling). It is helping , is this a steroid? ... View answer

Answered by : Dr. Siddartha ( General & Family Physician)
Dr. Purnima Sharma MD

. Is it a steroid ? What are it s side effects? ... View answer

Answered by : Dr. Purnima Sharma ( General & Family Physician)
Dr. Purnima Sharma MD

will have any effect on myeloma status.kindly inform.also he is having some problems like tingling sesnsation.we r presuming it to b side effects of steroids.can it b possible.also from past few days... View answer

Answered by : Dr. Purnima Sharma ( General & Family Physician)
Dr. Deepak S Jois MD

side effect..my age is 24 . height 179 and weight 83 kg...no other physical problem ...hello doctors..i would like to take steroids to build my muscular body..some one suggest me ... View answer

Answered by : Dr. Deepak S Jois ( General & Family Physician)

Mobile Questions and Answers

Dr. Tanmay Bansal MD

Hello and welcome to HCM. Kamilari is a unique combination of natural ingredients based on the ancient Yoga & Ayurveda. It is clinically tested to be safe with no known side effects.

Dr. Praveen MD

Hi dear.Thanks for posting us on HCM. Side effects of steroids are seen depending on the duration of use.Possible side effects are weight gain, high blood pressures/sugars, osteoporosis, skin problems,...